# SDR NWAA080839917

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 87,092 hours, 79,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN LIGHT FOR THE RIGHT OVERWING HATCH WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN POWER SUPPLY AND OPERATIONALLY CHECKED THE SYSTEM.  THE AIRCRAFT HAS RETURNED TO SERVICE.
